# SDR QXEA2011101000981

- Difficulty date: October 6, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 24,605 hours, 25,598 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Motor
- Part number: C18117AA
- Part serial: 638
- Condition: Malfunctioned
- Location: Control Servo
- Part time: 2,421 hours, 2,413 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED MOVEMENT OF BOTH CONTROL YOKES.  APPROX 1 INCH FORE AND AFT.  MORE PRONOUCED BELOW 200 KTS AND BELOW.  NO NOTICABLE CHANGE IN ACFT PITCH.  NO CHANGE WITH A/P ON OR OFF. YOKE CYCLING FORE AND AFT APPROX 1-2 SECONDS. NO CHANGE WITH FLAPS EXTENDED. NO NOTICABLE MOVEMENT ON GROUND.  NO CHANGE IN POWER LEVER MOVEMENT.  LANDING UNEVENTFUL. INSPECTED ELEVATOR AND ASSOCIATED COMPONENTS AND SYS, NO DEFECTS.  REPLACED PITCH ACTUATOR CAPSTAN AND SERVO MOTOR.  OPS CHECK FLIGHT GOOD.  RETURNED TO SERVICE.
